# SDR MASA20211109548

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,461 hours, 24,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: CC67034365001SB0
- Part serial: NA
- Condition: None
- Location: Fwd Fuselage
- Part time: 27,461 hours, 24,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORM SB670BA-53-044 REV F, FOUND 2EA FASTENER HOLES COMMON TO F.S. 202.75 BULKHEAD AND CAP ANGLES AT STR 12A, LH AND RH TO HAVE LOW FASTENER PITCH. 
REPAIRED DISCREPANCY BY COMPLYING WITH ALL STEPS OF MHIRJ REO# 690-53-11-1375, DATED 10-22-2021. PERFORM DTE INSP IN 12 MONTHS.
